# SDR AALA201608119006

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 5,256 hours, 2,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, CIDS PANEL SHOWS DOOR 2R LOW PRESSURE IN FLIGHT.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-22-614-002A.
